chiari angel

chiari angel

Wednesday, November 28, 2012

Lately the lasix I take are not enough to get rid of the edema in my feet and legs and I have to"boost" it with a drug called metalazone. I spent much of the night walking the floor because the side affects for me are horrendous! I am cramping,dizzy and nauseated. However the swelling in my feet have gone done a bit and I can breathe easier. I have a love-hate relationship with this medicine. It works but comes with a price. It causes me to lose salt and minerals very quickly that I have to replace or else I end up dehydrated. A big no no for the kidneys! I know it sounds like it would be easy to stay hydrated but for me it's not because of the nausea and even water is hard to get down. Sometimes I have to go to the er and they give me liquid pottasium to drink. It is the nastiest stuff ever! Thick and bitter tasting!

I can't help but wonder what it would be like to have a normal working kidney...I don't recognize myself when I look in the mirror sometimes.  My sister was massaging my feet the other day and she commented that my skin felt like rubber. I barely have any feeling in them except for when the fluid shifts away from them and then they hurt! Sort of like pins and needles sticking me.

No comments:

Post a Comment